# SDR DALA2019012200464

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 65,739 hours, 27,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IR DOOR ASSEM CORD HANGING OUT OF BOTTM CAN'T ARM DOOR. CORRECTIVE ACTION: REATTACHED CORDCLEARED (GIRT) ARMING BAR OPS CK GOOD. (5340206)
